MAUDE Adverse Event Report: QUALITY TECH SERVICES LLC PASSIVE BIOPSY NEEDLE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

QUALITY TECH SERVICES LLC PASSIVE BIOPSY NEEDLE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9733068
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.This event occurred in new zealand, see section e.H2, h3: the returned biopsy needle was analyzed.It was clogged.Codes b01, c0708, and d02 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation device used during a cranial biopsy procedure.It was reported that surgeon was performing a navigus biopsy and was unable to aspirate or irrigate the internal channel of the biopsy needle.Another needle kit was opened and procedure was completed without further issue.There was no delay and no impact on patient outcome.

Brand Name
PASSIVE BIOPSY NEEDLE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
QUALITY TECH SERVICES LLC
7842 hickory flat highway
suite d
woodstock GA 30188
Manufacturer (Section G)
QUALITY TECH SERVICES LLC
7842 hickory flat highway
suite d
woodstock GA 30188
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21425687
Report Number3012165443-2025-00016
Device Sequence Number7792757
Product Code HAW
UDI-Device Identifier00643169702943
UDI-Public00643169702943
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K971247
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number9733068
Device Catalogue Number9733068
Device Lot Number066533422
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Initial Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown